TITLE

Etanercept

PUB. DATE
August 2013
SOURCE
Reactions Weekly;8/24/2013, Issue 1466, p19
SOURCE TYPE
Periodical
DOC. TYPE
Article
ABSTRACT
An abstract of the article "Angioimmunoblastic T cell lymphoma in an ankylosing spondylitis patient treated with etanercept," by K. H. Jung and colleagues is presented.
ACCESSION #
89895161

 

Related Articles

  • Thiopurines increase lymphoma risk almost 3-fold.  // Reactions Weekly;6/18/2011, Issue 1356, p4 

    The article relates that researchers from the U.S. and Europe have reported at the Digestive Disease Week 2011 that patients with inflammatory bowel disease (IBD) treated with thiopurines have an almost 3-fold increased risk of lymphoma.

  • Etanercept.  // Reactions Weekly;6/30/2012, Issue 1408, p16 

    The article describes the case of a 71-year-old woman who developed pustular dermatitis during treatment with etanercept for rheumatoid arthritis.

  • Etanercept.  // Reactions Weekly;2/13/2010, Issue 1288, p18 

    The article describes the case of a 57-year-old woman who developed severe tuberculous arthritis after starting etanercept for rheumatoid arthritis (RA).

  • Etanercept.  // Reactions Weekly;6/18/2011, Issue 1356, p17 

    The article describes the case of a 17-year-old girl with oligoarticular juvenile idiopathic arthritis (JIA) who developed Crohn's disease while undergoing etanercept therapy.

  • Ciclosporin/etanercept/methotrexate.  // Reactions Weekly;12/8/2012, Issue 1431, p13 

    The article describes the case of a 47-year-old man who developed anaplastic large T-cell lymphoma after receiving ciclosporin, methotrexate and etanercept for rheumatoid arthritis.

  • Etanercept.  // Reactions Weekly;12/8/2012, Issue 1431, p19 

    The article describes the case of a 43-year-old man with psoriasis and ulcerative colitis who experienced minimal-change disease during treatment with etanercept.

  • Etanercept.  // Reactions Weekly;1/5/2013, Issue 1433, p20 

    The article describes the cases of two patients who developed injection site reactions while receiving etanercept for the treatment of chronic plaque psoriasis.

  • Adalimumab/etanercept.  // Reactions Weekly;2/18/2012, Issue 1389, p7 

    The article describes the case of a 47-year-old woman with rheumatoid arthritis who experienced recurrent liver injury while receiving treatment with etanercept and adalimumab.

  • Etanercept.  // Reactions Weekly;2/18/2012, Issue 1389, p23 

    The article describes the case of a 60-year-old woman who experienced membranous glomerulonephritis while receiving etanercept for ankylosing spondylitis.

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics